# SDR REXA2022012600125

- Difficulty date: January 15, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL TIRE BUST PANELS SUPPORT ANGLES ARE CORRODED
"REMOVED, LOCATED, DRILL RH WHEEL TIRE ANGLE AND INSTALLED IAW CRJ-900 
SRM, 51-23-00-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01,
AMM 28-11-00-790-801-A01. LEAK CHECK GOOD. WVAC EMP STAMP "
